# SDR ASAA2013111096327

- Difficulty date: November 10, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 22,355 hours, 6,883 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN AIR TEMPERATURE IS HARD TO CONTROL.  AFT CABIN TEMPERATURE DEMANDS SEEM HIGHER THAN NORMAL TO MAINTAIN ADEQUATE WARMTH AND TO MAINTAIN SAME TEMPERATURE AS THE FORWARD CABIN.  THE TEMP CONTROL KNOBS SEEM TO BE IN ABNORMALLY SPLIT POSITIONS TO MAINTAIN ADEQUATE WARMTH.  ACFT GROUNDED.  CABIN TEMP CONTROLLER BITE SHOWS NO FAULTS.  FOUND CABIN TEMP SENSOR FILTERS BADLY CLOGGED.  CLEANED FILTERS REF MM 21-61-06. CABIN TEMP CONTROL OPS NORMAL.
